# SDR CHQA20120822324

- Difficulty date: August 22, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 27,096 hours, 25,700 cycles
- Engine: Allsn AE3007A
- Engine time: 22,325 hours, 19,164 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Bracket
- Part number: 12302685001
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE NOSE LANDING GEAR UPLOCK HOLDING BOX LEFT AND RIGHT WALL WAS FOUND CRACKED.  THE NOSE LANDING GEAR UPLOCK HOLDING BOX WAS REPAIRED IN ACCORDANCE WITH SRM 53-11-08, 51-40-02, AND AMM 32-33-07.
